Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 12, 2021, 6:41 PM CDT for Dickson County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 6:41 PM CDT (23:41 UTC)
- Expired
- Jun 12, 2021, 7:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Nashville, TN
County Dickson County, TN
The radar
The Ft Campbell radar (KHPX), 68 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1463 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
270
WWUS84 KOHX 122341
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
641 PM CDT Sat Jun 12 2021
TNZ006-023>025-130030-
Dickson TN-Humphreys TN-Montgomery TN-Houston TN-
641 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...
SOUTHWESTERN MONTGOMERY...EASTERN HOUSTON AND NORTHEASTERN HUMPHREYS
COUNTIES UNTIL 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of McEwen, or 10 miles southeast of Erin, moving
southeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dickson, Erin, McEwen, Burns, Charlotte, Vanleer, Cumberland City and
Slayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3601 8720 3598 8744 3599 8753 3597 8753
3595 8771 3637 8769 3637 8759 3641 8760
3644 8753
TIME...MOT...LOC 2341Z 333DEG 13KT 3623 8755
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 12, 1:39 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 12, 1:39 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Nashville TN 139 PM CDT Sat Jun 12 2021 .DISCUSSION... A few thunderstorms have formed in the steamy air across Middle Tennessee. A couple of the storms this afternoon and early evening may be briefly severe with damaging wind gusts. Generally greater coverage (30-40 percent) is expected over our western counties where SPC has a marginal risk in place. This area is also showing greatest capes with surface based values well over 3 kJ/kg and heat index values around 100. Showers and storms will slowly fizzle late this evening and patchy fog is expected again tonight. On Sunday, similar heat and humidity coupled with the passage of a cold front will reignite scattered thunderstorms across the area. Again, a couple could be strong to briefly severe through early evening Sunday. A very different wx pattern will develop after Sunday. A deepening trough over the eastern states will allow a few waves of fresh Canadian air to bring some cooler and much less humid air to Tennessee for several days. By next weekend, heat and humidity will start creeping up again along with a chance for scattered thunderstorms. && .AVIATION... 12Z TAF DISCUSSION. Upper trough over the mid-state finally moving off the plateau. Shower/storm development likely to be way down today/this evening compared to the last few days. Fog this morning will dissipate quickly. Only VCTS in afternoon group for pcpn at this time... but CKV has best chance of seeing storms this afternoon. Fog is likely to develop again later tonight, and may once again go to IFR levels CSV. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 91 69 91 64 / 30 30 10 0 0 Clarksville 71 89 66 89 62 / 30 30 10 0 0 Crossville 64 86 65 85 61 / 20 30 30 0 0 Columbia 69 90 67 89 64 / 20 30 20 0 0 Lawrenceburg 69 90 68 89 64 / 20 30 20 0 0 Waverly 70 89 66 89 64 / 40 30 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........07
Hazardous weather outlook, Jun 12, 1:19 PM CDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 119 PM CDT Sat Jun 12 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-131830- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 119 PM CDT Sat Jun 12 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Special weather statement, Jun 12, 5:42 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Nashville TN
542 PM CDT Sat Jun 12 2021
TNZ059>061-095-122330-
Williamson TN-Maury TN-Giles TN-Marshall TN-
542 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...SOUTHEASTERN MAURY...
SOUTHEASTERN WILLIAMSON AND NORTHEASTERN GILES COUNTIES UNTIL 630 PM
CDT...
At 542 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lewisburg, moving south at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Columbia, Lewisburg, Spring Hill, Chapel Hill, Cornersville, Belfast,
Frankewing, I-65 East Of Columbia and Farmington.
This includes Interstate 65 between mile markers 15 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3520 8699 3578 8691 3577 8669 3572 8670
3572 8669 3531 8667 3525 8675 3526 8683
3519 8683
TIME...MOT...LOC 2242Z 004DEG 18KT 3553 8683
BarnwellSpecial weather statement, Jun 12, 5:54 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Nashville TN
554 PM CDT Sat Jun 12 2021
TNZ033-034-066-130000-
Cumberland TN-Fentress TN-Overton TN-
554 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OVERTON...CUMBERLAND
AND FENTRESS COUNTIES UNTIL 700 PM CDT...
At 554 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Monterey to 6 miles east
of Fairfield Glade. Movement was south at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Crossville, Jamestown, Fairfield Glade, Crab Orchard, Allardt,
Pleasant Hill, Grimsley, Lake Tansi, Cumberland Mountain State Park,
Slate Springs, Indian Rock Lake and Clarkrange.
This includes Interstate 40 between mile markers 310 and 340.
LAT...LON 3583 8477 3576 8492 3575 8502 3577 8504
3577 8521 3610 8517 3614 8510 3615 8516
3641 8513 3641 8510 3652 8507 3638 8469
3632 8479 3630 8480 3628 8488 3621 8491
3615 8491 3609 8480 3600 8472 3591 8468
TIME...MOT...LOC 2254Z 002DEG 41KT 3626 8508 3598 8476
BarnwellLocal storm report, Jun 12, 6:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
06/12/2021 GILES TN MEDIA
TREE DOWN ON BEAR CREEK PIKE
&&
EVENT NUMBER OHX2100533
BWLocal storm report, Jun 12, 6:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 NW LEWISBURG 35.52N 86.88W
06/12/2021 M1.00 INCH MARSHALL TN SOCIAL MEDIA
&&
EVENT NUMBER OHX2100534
BWLocal storm report, Jun 12, 6:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 3 NNW LEWISBURG 35.49N 86.81W
06/12/2021 M0.88 INCH MARSHALL TN SOCIAL MEDIA
&&
EVENT NUMBER OHX2100535
BWSpecial weather statement, Jun 12, 6:41 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
641 PM CDT Sat Jun 12 2021
TNZ006-023>025-130030-
Dickson TN-Humphreys TN-Montgomery TN-Houston TN-
641 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...
SOUTHWESTERN MONTGOMERY...EASTERN HOUSTON AND NORTHEASTERN HUMPHREYS
COUNTIES UNTIL 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of McEwen, or 10 miles southeast of Erin, moving
southeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dickson, Erin, McEwen, Burns, Charlotte, Vanleer, Cumberland City and
Slayden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3601 8720 3598 8744 3599 8753 3597 8753
3595 8771 3637 8769 3637 8759 3641 8760
3644 8753
TIME...MOT...LOC 2341Z 333DEG 13KT 3623 8755
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:08 PM CDT | Flash Flood Warning | OHX | Rutherford | 112 min |
| Jun 11, 7:55 PM CDT | Special Weather Statement | OHX | Hickman | 50 min |
| Jun 11, 8:39 PM CDT | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 3 hr |
| Jun 11, 8:43 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 62 min |
| Jun 11, 10:15 PM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 45 min |
| Jun 12, 12:26 PM CDT | Special Weather Statement | OHX | Bedford | 19 min |
| Jun 12, 2:41 PM CDT | Special Weather Statement | OHX | Giles | 49 min |
| Jun 12, 2:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 25 min |
| Jun 12, 3:02 PM CDT | Special Weather Statement | OHX | Humphreys | 43 min |
| Jun 12, 3:10 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall | 2 hr |
| Jun 12, 3:15 PM CDT | Special Weather Statement | OHX | Giles | 60 min |
| Jun 12, 3:27 PM CDT | Special Weather Statement | OHX | Marshall | 48 min |
| Jun 12, 3:29 PM CDT | Special Weather Statement | OHX | Wayne | 46 min |
| Jun 12, 4:14 PM CDT | Special Weather Statement | OHX | Wayne | 61 min |
| Jun 12, 4:15 PM CDT | Special Weather Statement | OHX | Giles, Marshall | 60 min |
| Jun 12, 4:17 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury, Williamson | 3 hr |
| Jun 12, 4:42 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 33 min |
| Jun 12, 5:08 PM CDT | Special Weather Statement | OHX | Fentress, Pickett | 52 min |
| Jun 12, 5:12 PM CDT | Special Weather Statement | OHX | Giles | 48 min |
| Jun 12, 5:12 PM CDT | Special Weather Statement | OHX | Wayne | 63 min |
| Jun 12, 5:41 PM CDT | Flash Flood Warning | OHX | Marshall, Maury, Williamson | 3 hr |
| Jun 12, 5:42 PM CDT | Special Weather Statement | OHX | Marshall | 48 min |
| Jun 12, 5:54 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress | 66 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.